# SDR SCNA20220715080

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 63,082 hours, 28,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stiff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  2L GIRT BAR DIFFCULT TO REMOVE FROM CLIPS WHEN ARMING.  RESOLUTION:  GIRT BAR WITHIN LIMITS. REF AMM 25-66-01
